Post Chemo (RCHOP) Side Effects-Joint & Muscle Pain

Hi All,
I had my last RCHOP on 17th March and was told that I am now in remission. What I would like to know is if anyone else post treatment is suffering from joint and muscle pain.

Is this a side affect from the chemo?
How long will it last or is it life long?
Do Oncologists or GP's acknowledge this as a side affect from chemo?

My pain began in my spine and hip regions and at first I thought it was residual bone pain from the last Neulasta shot. Unfortunately the pain, soreness and stiffness has spread to other areas of my body i.e shoulders, knees, elbows etc. It is now beginning to wake me at night as if I lay in one position too long I become very sore, particularly in my shoulders and elbows.

Would appreciate any feedback if you have or are experiencing similiar symptoms as me.

Cheers Kate.

Comment
 60
View 57 More Comments
[10]
Aug 22

Finished chemotherapy for DLBCellNHLymphoma blood cancer on July 18. Developed a very sore right hip. I can hardly walk on it. Frustrating condition after completing regime. Any information how to best get relief or condition the body so pain in hip is managable

Reply
kmwa's picture
[1045]
Aug 22

Hi Teb,

I also suffered pain in my hips, back etc. Whilst you are having chemo treatment you tend not to have any pain due to the steriods, in my case dexamethasone. If the pain is really so severe I suggest that you seek medical advice and maybe request a hip ultra sound.

Your body will take many months to recover after the chemo and will probably never be as you remember before chemo began. I call it getting used to the new me! I have had numerous health issues since finishing chemo in March 2011 but am slowly sorting through the maze. Getting back to exercise is really important particularly strength training or even walking for half an hour each day. Hoping that you feel better soon, maybe apply some heat to the area that is sore.
Cheers Kate

Reply
rascal1's picture
[71135]
Aug 22

Hi Teb I would like to say yes, do.....I however have not discovered what to do other than adjust. It does get better...or I just have accepted it?? Good luck!

Reply

Latest Posts

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account